Alert archive / Minnesota / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 167, NWS Twin Cities, MN

July 27, 20104 counties in Minnesota

NWS Twin Cities, MN issued this severe thunderstorm warning at Jul 27, 2010, 5:45 PM CDT for 4 counties in Minnesota. It was in force for 45 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 27, 2010, 5:45 PM CDT (22:45 UTC)
Expired
Jul 27, 2010, 6:30 PM CDT
In force
45 min
Issued by
NWS Twin Cities, MN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Benton County, MN, Kanabec County, MN, Mille Lacs County, MN, Morrison County, MN

The radar

The Minneapolis radar (KMPX), 117 km from the middle of the area, began a volume at 22:46 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 27, 6:09 PM CDTTSTM WND GST 658 N Milaca, MNMEASURED BY MNDOT AUTOMATED SENSOR ON HWY 169 AT MILE POST 200...ABOUT 8 MILES NORTH OF MILACA.
Jul 27, 6:10 PM CDTTSTM WND DMG4 Sw Ogilvie, MNTREE DOWN ONTO POWER LINE AT INTERSECTION OF BEAR ST AND 130TH AVE.
Jul 27, 6:10 PM CDTTSTM WND DMGForeston, MNA FEW TREES DOWN
Jul 27, 6:15 PM CDTTSTM WND DMG3 Ne Milaca, MNA FEW TREES DOWN IN BORGHOLM TOWNSHIP
Jul 27, 6:20 PM CDTTSTM WND DMG1 Ne Bock, MNA FEW TREES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 27, 3:29 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 12:00Z, 10.8 hours before the alert went out and 117 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 12:00Z on 2010-07-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2143 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 12:00Z on 2010-07-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 220 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2143 J/kg
Mixed-layer CIN
-90 J/kg
Mixed-layer LCL
832 m above ground
0-6 km bulk shear
34 kt
0-1 km storm-relative helicity
220 m²/s²
0-3 km storm-relative helicity
256 m²/s²
Significant tornado parameter
1.9
Supercell composite
21.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

728 
WUUS53 KMPX 272245
SVRMPX
MNC009-065-095-097-272330-
/O.NEW.KMPX.SV.W.0167.100727T2245Z-100727T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
545 PM CDT TUE JUL 27 2010

THE NATIONAL WEATHER SERVICE IN THE TWIN CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN MORRISON COUNTY IN CENTRAL MINNESOTA...
  CENTRAL MILLE LACS COUNTY IN EAST CENTRAL MINNESOTA...
  KANABEC COUNTY IN EAST CENTRAL MINNESOTA...
  NORTHEASTERN BENTON COUNTY IN CENTRAL MINNESOTA...

* UNTIL 630 PM CDT

* AT 542 PM CDT...RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS...
  CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THESE
  STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 3 MILES SOUTHEAST
  OF ONAMIA TO 5 MILES NORTH OF RUM RIVER TO 4 MILES SOUTH OF
  MORRILL...AND MOVING EAST AT 35 MPH.  PENNY SIZE HAIL MAY ALSO
  ACCOMPANY THESE DAMAGING WINDS.

LOCATIONS IN THE WARNING INCLUDE...
  MILACA...
  RUM RIVER...
  FORESTON...
  PEASE...
  OGILVIE...
  BOCK...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE IMMEDIATELY FOR
DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL. SEEK SHELTER NOW INSIDE
A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

SEVERE THUNDERSTORMS CAN PRODUCE TORNADOES WITH LITTLE OR NO ADVANCE
WARNING. PREPARE TO MOVE TO A PLACE OF SAFETY IN A STURDY STRUCTURE
SUCH AS A BASEMENT OR SMALL INTERIOR ROOM IF A TORNADO IS SPOTTED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT TUESDAY EVENING
FOR CENTRAL MINNESOTA AND NORTHWESTERN WISCONSIN.

&&

LAT...LON 4600 9314 4577 9344 4567 9361 4578 9408
      4592 9391 4615 9365
TIME...MOT...LOC 2245Z 289DEG 28KT 4604 9358 4588 9376
          4578 9392
WIND...HAIL 60MPH 0.75IN

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Twin Cities, MN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 27, 2:09 PM CDT, 3 hours 36 minutes earlier.

Area forecast discussion, Jul 27, 2:09 PM CDT, 3 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
209 PM CDT TUE JUL 27 2010

.DISCUSSION...
THE FOCUS THIS AFTERNOON IS ON THE IMPENDING SEVERE WEATHER
THREAT. SURFACE COLD FRONT IS KNOCKING ON THE DOORSTEP OF WRN MN
EARLY THIS AFTERNOON...AND AN OUTFLOW BOUNDARY FROM THE
NOCTURNALLY INITIATED CONVECTION ARE EVIDENT OVER CENTRAL MN ON
THE NORTHERN FRINGES OF THE TWIN CITIES METRO AREA. THE AIRMASS IN
THE WARM SECTOR AHEAD OF THE PRIMARY COLD FRONT IS EXTREMELY
UNSTABLE...WITH DEWPOINTS IN THE LOW TO MID 70S...AND SBCAPES OF
4K TO 5K J/KG OVER SOUTHERN MN. SHEAR IS ALSO RATHER
HEALTHY...WITH 35-40 KTS OVER MUCH OF THE AREA. TOR THREAT APPEARS
TO BE THE HIGHEST FROM EAST CENTRAL MN INTO WEST CENTRAL
WI...WHERE 0-1KM EHI/S AND BULK SHEAR VALUES ARE SUFFICIENT FOR
POTENTIALLY TORNADIC SUPERCELLS. DESPITE THE ONGOING MORNING
CONVECTION JUST TO THE NORTH OF THE MPX CWA...CLEARING HAS COMMENCED
OVER CENTRAL MN/WI. THE 18Z KMPX RAOB DOES SHOW A RATHER
FORMIDABLE CAP /+23C AT 850 MB/...SO DEVELOPMENT OVER SRN MN WILL
LIKELY BE DELAYED UNTIL 21Z AND BEYOND.

THE SEVERE THREAT WILL CONTINUE INTO THE EVENING HOURS...AS THE
STORMS LIKELY CONGEAL INTO A MORE LINEAR STRUCTURE AS THE COLD
FRONT PRESSES ACROSS /WITH THE PRIMARY THREAT TRANSITIONING TO
DAMAGING WINDS/. MUCH OF THE CWA WILL ALSO HAVE THE POTENTIAL FOR
A QUICK 1 TO 2 INCHES WITH THE STORMS THIS EVENING.

WEDNESDAY AND THURSDAY WILL BE DRY AND MILD...WITH TEMPERATURES IN
THE UPPER 70S AND LOW 80S.

A WEAK TROUGH WILL ARRIVE FOR THURSDAY NIGHT AND FRIDAY...WHEN
50-60 POPS HAVE BEEN INCLUDED.

WEAK RIDGING BUILDS INTO THE NORTH CENTRAL CONUS FOR THE WEEKEND...WHICH
OVERALL SHOULD YIELD A DRY AND MILD SATURDAY AND SUNDAY. BY MONDAY
THE MID LEVEL RIDGE BEGINS TO FLATTEN...WHICH WILL LEAVE THE AREA
SUBJECT TO THE POTENTIAL FOR BOUTS OF PRECIPITATION ASSOCIATED WITH
SHORTWAVE ENERGY TOPPING THE RIDGE. THE HIGHEST SUCH POTENTIAL
APPEARS AS IF IT WILL ARRIVE IN THE MONDAY TO TUESDAY TIME FRAME.
THE 27.00 ECMWF AND 27.12 GFS DIFFER BY ABOUT 18 HOURS WITH RESPECT
TO THE ASSOCIATED SFC TROUGH PASSAGE...WITH THE ECMWF BEING THE SLOWER
SOLUTION. HAVE LEANED TOWARD THE SLOWER ECMWF FOR NOW SINCE THE GFS
MAY BE TOO AGGRESSIVE IN ITS COMPRESSION OF THE RIDGE VIA THE
NORTHWEST TROUGH. THIS FAVORS CHANCE POPS IN THE 00Z TUESDAY TO 00Z
WEDNESDAY WINDOW.

&&

.AVIATION.../18Z TAF ISSUANCE/

MAIN CONCERN RMNS WITH POT OF AFTN/EVE TSTMS WHICH WOULD PRBLY
AFFECT ALL TAF SITES. OUTFLOW BNDRY (WARMFNT) CURRENTLY FM NR MVE
TO JUST N OF MSP. ELY FLOW N OF BNDRY IN COOLER MORE STBL AMS.
WITH SOME THINNING IN CLD CVR N OF BNDRY XPCT IT TO TAKE A JUMP
NORTH NEXT FEW HRS. CDFNT IN DKTS WL REACH AXN ARND 20Z AND THEN
CONT MVG SE THRU RMDR AFTN/EVE. TSTMS SHUD BCM MR WDSPRD ALNG
CDFNT AND OUTFLOW AS APRCH OF UPR TROF BGNS TO COOL MID LVLS AND
BREAK CAP. SEE TAFS FOR TIMING OF CDFNT AND CONVECTION. DRIER AMS
IN WAKE OF CDFNT WL BRNG IMPRVG CIGS WITHIN A COUPLE HRS OF FROPA
AFT THE LWR IN PCPN.

.KMSP...OUTFLOW BNDRY FM CONV N OF MSP CURRENTLY LYING JUST N OF
ARPT...BUT SHUD BGN TO MV BACK N IN NEXT CUPL HRS AS CLDS CONT TO
THIN IN CNTL MN. THIS WL BRNG INCRSG SW WNDS TO MSP. CDFNT IN DKTS
WL REACH MSP ARND 02-03Z. EXPCT CAP TO DCRS SUFFICIENTLY BY THEN
TO ALLOW TSTMS TO DVLP S ALNG FNT. BGN TSTMS AT MSP ARND 01Z.

&&

.MPX WATCHES/WARNINGS/ADVISORIES...
MN...HEAT ADVISORY UNTIL 7 PM CDT THIS EVENING FOR ANOKA-BLUE EARTH-
     BROWN-CARVER-CHIPPEWA-DAKOTA-FARIBAULT-FREEBORN-GOODHUE-
     HENNEPIN-KANDIYOHI-LAC QUI PARLE-LE SUEUR-MARTIN-MCLEOD-
     MEEKER-NICOLLET-RAMSEY-REDWOOD-RENVILLE-RICE-SCOTT-SIBLEY-
     STEELE-SWIFT-WASECA-WASHINGTON-WATONWAN-WRIGHT-YELLOW
     MEDICINE.

WI...NONE.
&&

LS/BAP
Hazardous weather outlook, Jul 27, 11:36 AM CDT, 6 hours 9 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
1136 AM CDT TUE JUL 27 2010

MNZ041>045-047>070-073>078-082>085-091>093-WIZ014>016-023>028-
281100-
DOUGLAS-TODD-MORRISON-MILLE LACS-KANABEC-STEVENS-POPE-STEARNS-
BENTON-SHERBURNE-ISANTI-CHISAGO-LAC QUI PARLE-SWIFT-CHIPPEWA-
KANDIYOHI-MEEKER-WRIGHT-HENNEPIN-ANOKA-RAMSEY-WASHINGTON-
YELLOW MEDICINE-RENVILLE-MCLEOD-SIBLEY-CARVER-SCOTT-DAKOTA-
REDWOOD-BROWN-NICOLLET-LE SUEUR-RICE-GOODHUE-WATONWAN-BLUE EARTH-
WASECA-STEELE-MARTIN-FARIBAULT-FREEBORN-POLK-BARRON-RUSK-
ST. CROIX-PIERCE-DUNN-PEPIN-EAU CLAIRE-
1136 AM CDT TUE JUL 27 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL AND
SOUTHERN MINNESOTA...AND WEST CENTRAL WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A COLD FRONT WILL ADVANCE SOUTHEAST ACROSS THE AREA THIS
AFTERNOON AND TONIGHT. THERE REMAINS A SLIGHT RISK OF SEVERE
THUNDERSTORMS ACROSS MUCH OF THE AREA. LARGE HAIL AND DAMAGING
WINDS ARE POSSIBLE ALONG WITH HEAVY RAINFALL. AN ISOLATED TORNADO
IS POSSIBLE... ESPECIALLY LATE THIS AFTERNOON AND EARLY EVENING.

TEMPERATURES WILL WARM TO 90 TO 95 DEGREES ACROSS PARTS OF
CENTRAL AND SOUTHERN MINNESOTA THIS AFTERNOON. COMBINED WITH
DEWPOINTS IN THE LOWER AND MIDDLE 70S...DANGEROUS HEAT INDICIES IN
THE 100 TO 105 DEGREE RANGE ARE EXPECTED THIS AFTERNOON ACROSS
PARTS OF CENTRAL AND SOUTHERN MINNESOTA DURING THE
AFTERNOON...GENERALLY SOUTH OF INTERSTATE 94.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS ARE AGAIN POSSIBLE THURSDAY NIGHT INTO SATURDAY.
SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SKYWARN SPOTTER ACTIVATION WILL LIKELY BE NEEDED BY LATE THIS
AFTERNOON.

In the hours before

Local storm report, Jul 27, 5:09 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
509 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND GST     ALEXANDRIA              45.87N 95.38W
07/27/2010  M53 MPH          DOUGLAS            MN   ASOS

            MEASURED AT ALEXANDRIA AIRPORT

&&

MKM
Special weather statement, Jul 27, 5:21 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
521 PM CDT TUE JUL 27 2010

MNZ055>057-272300-
CHIPPEWA-KANDIYOHI-SWIFT-
521 PM CDT TUE JUL 27 2010

...THUNDERSTORMS DEVELOPING OVER CHIPPEWA...KANDIYOHI AND SWIFT
COUNTIES THROUGH 600 PM CDT...

AT 520 PM CDT...RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY
DEVELOPING 6 MILES SOUTH OF DE GRAFF. THESE STORMS WERE MOVING EAST
AT 40 MPH.

HAIL UP TO DIME SIZE AND WINDS UP TO 40 MPH ARE EXPECTED WITH THESE
STORMS.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  DE GRAFF.
  MURDOCK.
  KERKHOVEN.
  PENNOCK.
  PRIAM.
  WILLMAR.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS THUNDERSTORM COULD INTENSIFY QUICKLY...SO BE READY TO ACT IF A
WARNING IS ISSUED.

&&

LAT...LON 4537 9479 4495 9479 4509 9573 4529 9553
TIME...MOT...LOC 2221Z 267DEG 33KT 4517 9545
Special weather statement, Jul 27, 5:35 PM CDT, 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
535 PM CDT TUE JUL 27 2010

MNZ043>045-048>051-057-272315-
BENTON-KANABEC-KANDIYOHI-MILLE LACS-MORRISON-POPE-SHERBURNE-STEARNS-
535 PM CDT TUE JUL 27 2010

AT 529 PM CDT...WEATHER SERVICE RADAR WAS TRACKING SEVERE
THUNDERSTORMS ALONG A LINE EXTENDING FROM BAYVIEW TO 4 MILES
SOUTHEAST OF BOWLES TO BELGRADE. THESE STORMS WERE MOVING EAST AT 40
MPH.

WINDS UP TO 50 MPH AND HEAVY DOWNPOURS ARE EXPECTED WITH THESE
STORMS. THE HEAVY RAINFALL MAY ALSO CAUSE STREET FLOODING IN URBAN
AREAS AND IN AREAS OF POOR DRAINAGE. CITIZENS SHOULD ALSO BE
PREPARED TO TAKE SHELTER IF WARNINGS ARE ISSUED.

* LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  HOLDINGFORD.
  LITTLE ROCK.
  MORRILL.
  WARMAN.
  RUM RIVER.
  MAYHEW.
  RICE.
  ST. CLOUD.
  MILACA.
  COLD SPRING.
  MORA.

LAT...LON 4609 9304 4599 9304 4597 9312 4585 9313
      4573 9344 4574 9351 4570 9351 4536 9428
      4544 9521 4579 9446 4614 9357
TIME...MOT...LOC 2233Z 277DEG 36KT 4608 9354 4578 9433
          4548 9497
Local storm report, Jul 27, 5:42 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TWIN CITIES/CHANHASSEN MN
542 PM CDT TUE JUL 27 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0527 PM     TSTM WND GST     2 SE SAUK CENTRE        45.72N 94.93W
07/27/2010  M67 MPH          STEARNS            MN   MESONET

            MEASURED AT MNDOT AUTOMATED STATION AT MILE POST 128.

&&

MKM

The office that day

Everything else NWS Twin Cities, MN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 27, 3:54 AM CDTHeat AdvisoryMPXAnoka, Blue Earth, Brown, Carver, Chippewa, Dakota and 24 more15 hr
Jul 27, 6:41 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd49 min
Jul 27, 7:36 AM CDTSpecial Weather StatementMPXMorrison, Todd39 min
Jul 27, 8:37 AM CDTSpecial Weather StatementMPXMorrison, Todd53 min
Jul 27, 9:13 AM CDTSevere Thunderstorm WarningMPXMorrison, Todd32 min
Jul 27, 4:19 PM CDTTornado WarningMPXDouglas, Pope, Stevens41 min
Jul 27, 4:28 PM CDTSevere Thunderstorm WarningMPXDouglas36 min
Jul 27, 4:36 PM CDTSevere Thunderstorm WarningMPXTodd39 min
Jul 27, 4:42 PM CDTTornado WarningMPXMorrison33 min
Jul 27, 4:45 PM CDTTornado WarningMPXMorrison, Todd45 min
Jul 27, 5:08 PM CDTAreal Flood AdvisoryMPXBenton, Douglas, Kanabec, Mille Lacs, Morrison, Pope and 2 more3 hr
Jul 27, 5:14 PM CDTTornado WarningMPXBenton, Morrison, Stearns46 min
Jul 27, 5:16 PM CDTTornado WarningMPXDouglas, Morrison, Stearns, Todd44 min
Jul 27, 5:21 PM CDTSpecial Weather StatementMPXKandiyohi39 min
Jul 27, 5:35 PM CDTSpecial Weather StatementMPXBenton, Kanabec, Mille Lacs, Stearns40 min
Jul 27, 5:40 PM CDTSevere Thunderstorm WarningMPXBenton, Stearns35 min
Jul 27, 5:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, Meeker59 min
Jul 27, 6:00 PM CDTSevere Thunderstorm WarningMPXBenton, Mille Lacs, Sherburne, Stearns45 min
Jul 27, 6:15 PM CDTSevere Thunderstorm WarningMPXChippewa, Redwood, Renville, Yellow Medicine60 min
Jul 27, 6:17 PM CDTSevere Thunderstorm WarningMPXChisago, Isanti, Kanabec, Mille Lacs43 min
Jul 27, 6:24 PM CDTSevere Thunderstorm WarningMPXAnoka, Isanti, Meeker, Sherburne, Stearns, Wright51 min
Jul 27, 6:46 PM CDTSevere Thunderstorm WarningMPXKandiyohi, McLeod, Meeker, Renville, Wright44 min
Jul 27, 6:51 PM CDTSpecial Weather StatementMPXAnoka, Chisago, Hennepin, Isanti, Ramsey, Washington and 1 more54 min

Nearby

Severe Thunderstorm Warnings in Minnesota, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.